Help with doc's

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bob_101
New Member


Date Joined May 2009
Total Posts : 1
   Posted 5/12/2009 7:59 PM (GMT -7)   
Im new so here goes.
 
Since the first of the year i was told by my doc i have depression and anxiety.  I have been put on Kolazoopan and Zolof, and for the past 3 weeks i have had bad dierra.  my doctor tought it was a virus and all of my blood work as others tests have come back fine.
 
my doc sent me to a doc who is suppose to know how to fix me up but he keeps tellin me he doesnt know if he is the right person for that.  now he ordered a CT of my intestants and pelvis area.  should i get a second opion first.  this very expensive and i was sent there to get a gi scope but now he wants a CT!!!
 
I just dont know if i am just stressed out over everything and that is why i am having D, or if its something like crohns.  that is what they a leaning twards.  im 27 male w/ a 2yr old son who needs his dad.  Oh and this is making my life hell and i cant sleep due to worring about things.
 
I tried not taking my med but i had to take my zolof tonight i just need to relax.  help if have any ? just ask ill ansewer asap!
P.S. sorry for the spelling very sleepy

Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 5/12/2009 9:34 PM (GMT -7)   
When you speak of your doctor, is he/she a psychologist or primary care physician? If you haven't already, see a psychiatrist. They are the best with the medication questions. That's the only difference between a psychologist and a psychiatrist. The latter can prescribe drugs, psychologists can't.

I had diarhea for a year a long time ago. I had Irritable Bowel Syndrome. Everything I ate seemed to bother my stomach. I was keeping a journal. I was becoming a fanatic about it all. Then I went to a psychologist and he performed Eye Movement Desensitization. Problem solved. I threw away the food journal.

Have you tried any over the counter medications for the diarhea? Imodium works wonders! Try that for a little while and see if it takes care of the problem. Also, there may be something you're eating or an herb you're taking that doesn't go well with your medication(s). Before I forget, run the Imodium by a pharmacist to make sure you can take it with everything else.

You are going to be okay! Don't give up! Keep up the fluids and try to relax. Please let us know how everything goes!


Anxiety Disorder
 
40 mg. Prozac, Ativan as needed.


vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2855
   Posted 5/13/2009 3:58 AM (GMT -7)   

Hi Bob..I am wondering if you are taking the Zoloft continuously or just when you 'need to relax'.  You have to take this drug every day or you will have side effects...diarrhea is one of them.  It's just a thought.

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: Lexapro and valium


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 5/13/2009 6:19 AM (GMT -7)   
Hi Bob,

I am someone who has a 33 year history of Crohns and I have anxiety also. Anxiety for me causes alot of gastric issues such as diarrhea and nausea, which are also some of the symptoms I have when my Crohns is flaring. I would go ahead and have the tests run to rule out any other health issues.

Also, the Zoloft really upset my stomach and I had to quit taking it after 3 days. It gave me really bad cramps. So I would do the tests and see if anything shows up, if everything is clear, I would suspect the medication.

Good luck,
Gail *Nanners*
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/13/2009 6:26 AM (GMT -7)   

Hi Bob and Welcome to HealingWell.

In clinical trials of Zoloft, side effects of the drug most commonly included nausea, insomnia, and diarrhea. Perhaps you could talk with your physician about trying a different antidepressant, one that may not have this side effect.

Also many people with anxiety have diarrhea when they become very anxious.

Great advice by the others and I hope you soon find the solution to your problem.

Stick with  us as we do love our new members.

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums
Moderator: GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:59 AM (GMT -7)
There are a total of 2,735,805 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
230 Guest(s), 7 Registered Member(s) are currently online.  Details
Rebel_runner, Loutucky, mrs. george, Dan Embrey, U B Tough, dbwilco, Steve n Dallas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer